# SDR UALA2009051501381

- Difficulty date: May 14, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 71,405 hours, 11,631 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Module
- Part number: 285T0015116
- Part serial: D02336
- Condition: Faulty
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIL LOCK LT ON AT LOW SPEED. EICAS MSG AILERON LOCKOUT DISPLAYED. OTBD AILERONS INDICATED NORMAL, UNLOCKED.  REPLACED RT STAB TRIM-AILERON LOCKOUT MODULE. OPS TEST NORMAL.
